# SDR 04FDEA02829

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC2906503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 541CR HAS MANY AREA OF DELAMINATION.  REPAIRED PANEL 541CR BY FABRICATING AND BONDING NEW SKINS, DOUBLERS AND CORE IAW TPS 1001 REV E, DAC DWG ARC2906 AND FEDEX EA 8-5710-77618.  REFERENCE NON-ROUTINE N00163.
